Acta Mathematica Scientia

, Volume 39, Issue 1, pp 37–45 | Cite as

Long-Time Asymptotic of Stable Dawson-Watanabe Processes in Supercritical Regimes

  • Khoa LêEmail author


Let W = (Wt)t≥0 be a supercritical α-stable Dawson-Watanabe process (with α ∈ (0, 2]) and f be a test function in the domain of −(-Δ)α/2 satisfying some integrability condition. Assuming the initial measure W0 has a finite positive moment, we determine the long-time asymptotic of arbitrary order of Wt(f). In particular, it is shown that the local behavior of Wt in long-time is completely determined by the asymptotic of the total mass Wt(1), a global characteristic.

Key words

Dawson-Watanabe process α-stable process 

2010 MR Subject Classification

60J68 60F15 60G52 


Unable to display preview. Download preview PDF.

Unable to display preview. Download preview PDF.



The author thanks PIMS for its support through the Postdoctoral Training Centre in Stochastics during the completion of the paper.


  1. [1]
    Adamczak R, Mi loś P. CLT for Ornstein-Uhlenbeck branching particle system. Electron J Probab, 2015, 20: Art 42, 1–35MathSciNetCrossRefzbMATHGoogle Scholar
  2. [2]
    Asmussen S R, Hering H. Strong limit theorems for general supercritical branching processes with applications to branching diffusions. Z Wahrscheinlichkeitstheorie und Verw Gebiete, 1976, 36(3): 195–212MathSciNetCrossRefzbMATHGoogle Scholar
  3. [3]
    Kouritzin M A, Le K. Long-time limits and occupation times for stable Fleming-Viot processes with decaying sampling rates. arXiv:1705.10685 (2017)Google Scholar
  4. [4]
    Kouritzin M A, Le K, Sezer D. Laws of large numbers for supercritical branching Gaussian processes. Stochastic Process Appl, 2018. DOI: 10.1016/ Scholar
  5. [5]
    Kouritzin M A, Ren Y-X. A strong law of large numbers for super-stable processes. Stochastic Process Appl, 2014, 124(1): 505–521MathSciNetCrossRefzbMATHGoogle Scholar
  6. [6]
    Perkins E. Dawson-Watanabe superprocesses and measure-valued diffusions. Lectures on probability theory and statistics (Saint-Flour, 1999), 2002: 125–324zbMATHGoogle Scholar
  7. [7]
    Walsh J B. An Introduction to Stochastic Partial Differential Equations. New York: Springer-Verlag, 1986: 265–439Google Scholar

Copyright information

© Wuhan Institutes of Physics and Mathematics, Chinese Academy of Sciences 2019

Authors and Affiliations

  1. 1.Department of Mathematical and Statistical SciencesUniversity of Alberta, 632 Central AcademicEdmontonCanada
  2. 2.Department of Mathematics, South Kensington CampusImperial College LondonLondonUnited Kingdom

Personalised recommendations